Thread: Damn Sus Flu
04-27-2002, 08:16 PM #1
Damn Sus Flu
I have been off a Sustenon cycle for almostthree weeks now, I started feeling sluggish about Thursday..this mornig I woke up feeling like a total turd! I went to my physician and he said " that is strange..it is almost like you have the flu, bu the flu season is over."
Sus flu is no joke. This really feels the flu. Is this always going to happen, or is it a tolerance thing?
thanks for any info.
04-27-2002, 08:30 PM #2
Well BAma, I am doing Sustanon , and I don't get the full blown flu symtoms, but I do feel very sluggish every other day or so. I have noticed that I have been sleepier than normal. Maybe that my body can fight some of it off, but as far as feeling sick, or weak, not really the case.
What kind of Sustanon are you taking? I have heard that guys who are doing the vet brand, has a better chance of getting the Sus flu than the Human consumption form.
04-27-2002, 08:51 PM #3
Lemme guess...TTokkyo Testenon...am I right???
04-27-2002, 09:01 PM #4
1000mg vit-c ed until gone
04-27-2002, 09:08 PM #5
Hey bama i would have thought that you would of got the flu near the beginning not after the cycle because like you said its 3 weeks after the cycle and the sust should be dying out. Maybe its just a normal flu? just my opionion but it is your body and you know it better than anyone. Also did you get the flu during your cycle as well?......HITMAN
04-27-2002, 10:09 PM #6
Well I was doing Oraganon Sus..i had a mix of Mexican, Inidan and Paki. It thought that it was weird too that I would be getting it now and not during the cycle. While I was one cycle I did sleep ALOT,
04-28-2002, 05:52 PM #7
it sucks bro, i have had the problem with sus and fina.
04-28-2002, 06:25 PM #8
Yes I slept like a mofo, I was tired about 12 pm everyday. Slept pretty good at night though. Personally if you take zinc, yes, zinc, during your cycle, it will help with cold symptoms. Vitamin C also is a good cure.. keep plenty of those two in your system and you will find that the flu stuff will disappear. Thank goodness I never had a problem with it.. now if I can just get past these painful injects..
04-29-2002, 10:29 PM #9
Well this feels just lie the flu but no headache or upset stomach..just stuffed up sinuses and watery eyes..night sweats and sluggish. I too your advice Gear..I have been hitting the Vitamin C hard!
Last edited by BamaSlamma; 04-29-2002 at 10:32 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)